| Catalog Number |
7N8377 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a one-link y-type catheter extension set had a ¿blue cap that does not screw.¿ this occurred during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed at it was noted that the blue cap could not be disconnected.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.